# SDR HNAA2025062400460

- Difficulty date: June 23, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 44,821 hours, 41,290 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Elec Connector
- Condition: Loose
- Location: Proximity Switch
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LOW SPEED REJECTED TAKEOFF AT 20 KNOTS DUE TO OPEN SPOILER INDICATION ON EICAS AND UNCOMMANDED PITCH TRIM MOVEMENT, UP 9 DOWN 4   FACT  23JUN25  23:04  CLT   INSPECTED SPOILER SYSTEM AND FOUND LH OB SPOILER PROX SWITCH CONNECTOR PLUG LOOSE AND WOULD NOT STAY TIGHTENED. R&R'D CANNON PLUG & BACKSHELL IRT EMB SWPM 20-50-00. ALSO R&R'D LH OB SPOILER PROXIMITY SENSOR IRT EMB AMM 27-63-04. OPS CHECK GOOD, AC OK FOR SERVICE
